Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Gastric problem after antibiotics - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Peptic Ulcer
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   Hi
Doctor :  
How can I help you?
User :   before 7 month sir i feel pain in my toothache then i extract give me pain killer.after that i feel burning in my

then i do endoscopy. the report says body-severly conjested and hypermic, duodenum first part severly conjested and

i take the medicine now i have no burning in my stomach but now i feel not hungry. My weight gradually falls down about 1-2

kg per month. i eat healthy meal but i reduce my weight. what i do now???? i also now take liv 52
Doctor :  
Let me read it
Doctor :  
Doctor :  
Have you undergone any investigations?
User :   no sir
Doctor :  
Like any blood tests
User :   my stool has veg cell+ve
User :   blood test normal
Doctor :  
User :   sugar also normal
Doctor :  
Liver function tests?
User :   i have not done
Doctor :   Ok

Doctor :  
Were you prescribed Liv52?
User :   what i do????
User :   from cuttack
Doctor :   You need to take egg albumin
User :   means
Doctor :  
and protein rich diet
Doctor :  
Egg white
Doctor :   You need to take it in the morning
Doctor :  
so that your gastric problem will be reduced
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor